# SDR QXEA2024051000011

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 1,921 hours, 1,546 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE MASTER CAUTION ILLUMINATED DURING CLIMB THEN EXTINGUISHED, FA'S REPORTED NO SMOKE OR FUMES PRESENT. REMOVED FROM SERVICE. CMC SHOWS NO CORROLATED FAULT CODES. C/W LAVATORY SMOKE DETECTOR SYSTEM TESTING-CHECKING REF AMM 26-14-01-700-801-A  AND LAVATORY SMOKE DETECTOR FUNCTIONAL TEST, REF AMM 26-14-01-720-801-A. ALL CHECKS GOOD. OK FOR CONTINUED SERVICE.
